TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Back to Search Results |
| Model Number |
802114 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the temperature reading did not display on the central control monitor (ccm).As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated blocks: h3 and h6.The reported complaint was confirmed.During laboratory analysis, the product surveillance technician (pst) connected the temperature module to lab use only (luo) testing equipment.Once the temperature module was connected to the system, the light emitting diode (led) was yellow.The module was displaying 01 in the configuration logs, meaning there was an issue, and it was reporting offline.When a perfusion screen was entered on the central control monitor (ccm), a temperature failure message was displayed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.